4 doctors weighed in:

My eye is red and when I move it, I sometimes have pain. I have been taking steroids and antibiotics since I had Shingles in June (Predforte 3 wks and Tobradex 2 wks) and whenever I stop the drops, the redness comes back. What is the solution please?

4 doctors weighed in
Dr. Susan Rhoads
Family Medicine
2 doctors agree

In brief: Call eye doc!

Hopefully, an ophthalmologist has been treating you, if not see one quickly.
If you have been seeing one, call about this and ask what to do. If you are not given enough information to ease your mind about your treatment plan, please get a second opinion with another eye doc. Good luck!

In brief: Call eye doc!

Hopefully, an ophthalmologist has been treating you, if not see one quickly.
If you have been seeing one, call about this and ask what to do. If you are not given enough information to ease your mind about your treatment plan, please get a second opinion with another eye doc. Good luck!
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Dr. Al Hegab
Internal Medicine - Allergy & Immunology

In brief: Ophthalmologist / ER

eye redness, eye pain, and history of using potent steroids for few weeks, all this warrants an ophthalmologist evaluation asap or go to ER, wish you wellness

In brief: Ophthalmologist / ER

eye redness, eye pain, and history of using potent steroids for few weeks, all this warrants an ophthalmologist evaluation asap or go to ER, wish you wellness
Dr. Al Hegab
Dr. Al Hegab
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors